EconPapers    
Economics at your fingertips  
 

Some Slater's Type Inequalities for Convex Functions Defined on Linear Spaces and Applications

S. S. Dragomir

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

Some inequalities of the Slater type for convex functions defined on general linear spaces are given. Applications for norm inequalities and f -divergence measures are also provided.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/168405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/168405.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:168405

DOI: 10.1155/2012/168405

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:168405